Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
YZF98

Anyone's face look worse after moisturizer is put on?

Recommended Posts

It's weird but I think my face looks much better when it is "dried out." Once I moisturize it, it just seems to look red and nasty. I figured at first that the Eucerin renewl was the culprit because I jumped into it way too soon. However with the much milder Neutrogena moisturizer I still think my face looks worse off. I'm not going to get off the moisturizer because I'm following this regimen (which is beginning to work great again) exactly as Dan laid out, I just hope that over time my face won't look so irritated after the lotion is put on.

Share this post


Link to post
Share on other sites

Maybe the moisturizer you are using is irritating your face.

Try using a more gentle moisturizer other than the Neutrogena brand.

Share this post


Link to post
Share on other sites

Yeah that is what I figured too, but it doesnt feel as though it is irritating my skin at all. I think it just restores the natural color of my skin and that seems to bring out the red marks.

Share this post


Link to post
Share on other sites

I have the EXACT same problem. Dried out skin sucks, but at least its white, then the mositurizer is onand it looks greasy and red. I hate it. But, I can't even get the Eucerin here in Canada.

Share this post


Link to post
Share on other sites

Hey man

just do the moisturisers earlier in the day, so its got time to soak in and that.

Thats what i used to do and it solved that prob.

Share this post


Link to post
Share on other sites

i agree, my skin looks better when it's slightly dry than when the moisturiser has soaked in. i think it's because when the skin is dry, then it tends to flake just a little bit, and the white flaky skin has the effect of reducing the red look of any marks left on your skin. i dont know if its good for your skin to leave it in such a state though

Share this post


Link to post
Share on other sites

that happens tome too. especially beginning of regimen.. im in to my 2nd wk n it looks better. gets a lil red... juss aplly it gently n like others said, juss let it "soak" ,.,, the redness will fade afer some hrs.

i use neutrogena btw.....

Share this post


Link to post
Share on other sites

Ah thanks for the responses everyone, looks like I am not alone. I'm so tempted to just skip on the moisturizer and deal with some scaly skin then the nasty red look. Must stay strong.... biggrin.gif

Share this post


Link to post
Share on other sites

lol yeh man definately stay strong

the last thing u shud do is skimp it as ure face will fuck up so bad.

Keep doing it early and regulary and hopefully u wont feel the full wrath of the dryness.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×